Full Text: PDF
Received December 17, 2019; Accepted April 16, 2020; Published May 10, 2020
Abstract. In this paper, we establish a type of minimax problem for multivalued mappings in ordered locally convex spaces under mild conditions, which can be viewed as another version of the famous Ky Fan minimax theorem.
How to Cite this Article:
Azennar Radouane, Driss Mentagui, A solution for the minimax problem via fixed point theory in complete ordered locally convex spaces, Communications in Optimizatioin Theory, Vol. 2020 (2020), Article ID 11, pp. 1-10.